# SDR SWIA202054488

- Difficulty date: October 29, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ring
- Part number: CC670930231
- Condition: Broken
- Location: Torque Tube
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD TRAILING EDGE, LT INBOARD FLAP TORQUE TUBE (CONTAINMENT RING) AT APPROXIMATELY WS 88.00 BETWEEN THE (2) LT GROUND SPOILERS, HAS "BROKEN" FWD ATTACHING NUTPLATE, RING NOT SECURE, FLAGGED.  C-CHECK RO 12/04/2020.  REMOVED AND REPLACED CONTAINMENT RING MOUNTING BRACKET, REF CRJ 700 SRM AT LT WING INBOARD TRAILING EDGE, LT INBOARD FLAP TORQUE TUBE BETWEEN THE (2) LT GROUND SPOILERS AT APPROXIMATELY WS 88.00.
